# SDR SWAA2025081299736

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 48,675 hours, 29,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE FOR RANCID SMELL IN COCKPIT.   RAN ENGINES WITH CREW TO 65% N1- ODOR DISSIPATED AND ALL ENGINE INDICATIONS WERE NORMAL IAW AMM 71-00-00 AND AMM 05-51-56.
